Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Will the hyper pigmentation go away after laser hair removal ?

Hi Doctor, I have been receiving underarm lazer hair removal treatment with the Candela Gentle MAX machine. I have fair skin and black hair . I saw really good results with the first two treatments ie large reduction in hair growth . However my underarms are both darkened/ hyperpigmentation and the hair seems to be growing back more now after the 3rd treatment. Will the hyperpigmentation go away and if so how long would it take or is there anything I could do about it? Also does the apparent decrease in results with the lazer normally occur or is the lazer setting not correct/something else making the result not as good? Thanks.
Asked On : Thu, 8 Dec 2011
Answers:  2 Views:  1266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for query.,
welcome to HCM..,
Laser hair removal give rise to coloured (black to brown) deposition...
But it will faden away after 2 months don't worry ..,
it will take time to disappear..
After Laser ..use concerned after laser creams (Ajelaic acid or kojic and Vit C)..
available there only..,
it need 3 to 4 sittings to correct side effects also...
hence go to your dermatologist and solve it easily ok..,
Answered: Sun, 18 Dec 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response

welcome to healthcare magic forum

you need to apply some depigmentory cream for it
better to consult dermatologist and get right cream
yes,it can be removed-hyperpigmentation .
it may take up to 4 months
it also reduce laser result in hair removal .
so it is better to clear it as fast as possible
laser in under arm give excellent result .
i hope i answered your question .
Answered: Thu, 8 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor